MathSciNet Relay Station
MathSciNet bibliographic data
MR1037771 (91c:47061) 47B38 (30D55 47A15)
Yakubovich, D. V. Invariant subspaces of the operator of multiplication by $z$ in the space $E\sp p$ in a multiply connected domain. (Russian) Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 178 (1989), Issled. Linein. Oper. Teorii Funktsii. 18, 166-183, 186--187; translation in J. Soviet Math. 61 (1992), no. 2, 2046–2056
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement